# SDR ASAA2021042934727

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 44,993 hours, 13,523 cycles
- System (JASC): 3810 · Potable Water System
- Part: Control Cable
- Part number: 575206221
- Condition: Broken
- Location: Water Tank Vlv
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FA REPORTED NO WATER PRESSURE IN ANY OF THE LAVATORY SINKS OR TOILETS. GROUNDED - YES. DIVERSION TIME 29 MINUTES - FOUND WATER TANK FILL VALVE LOOSE AND ALLOWING FILL VALVE TO LOOSE PRESSURE (SUSPECT BAD VALVE CONTROL CABLE). REMOVED AND REPLACED FILL/OVERFLOW VALVE CONTROL CABLE, REF B737-800 AMM 38-11-03-000-802 AND 38-11-03-400-802.  NO EVIDENCE OF LEAKS DETECTED IN ALL AREAS ACCESSED.
